# SDR SWAA2025062073267

- Difficulty date: May 20, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR PLATE SPLICE CORRODED AT BS767+5 BETWEEN LBL10-RBL10.  RECEIVED NEW ACB FLOOR PLATE SPLICE BS 767+5 LBL21 TO RBL21 ITEM 146A9401-4 LOT#1507361-1. LOCATED AND DRILLED IAW SRM 51-40-05. PART WILL BE INSTALLED IN CUSTOMER CARD TTG8Q00ZVPGH.
